# SDR 08FDEA03628

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,901 hours, 11,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A5211041500200
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST AT THE R-1 DOOR SLING ADAPTER HOLES (2 PLACES).  REMOVED AND REPLACED HOIST FITTING (2EA) IAW FE A300-600 SRM 51-40-21.
